Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andrewbleah

V-Beam While On Accutane.

Recommended Posts

I've been doing some reshearch about the red marks left by acne , I have mine since August and they fade very very slowly I can't live with them for years , right now I'm still on accutane 40mg/day but February it's my last month,I'm considering doing some V-beam laser , my derm said that V-beam does not remove skin and it can be done while on accutane.

Anyone can share their experience ?

Share this post


Link to post
Share on other sites

I had a treatment of V Beam.

Its the reason im ON accutane.

It made my skin break out, scarred and a big fat mess.

NEVER have laser while on accutane.

Wait 6 moths.

Personally if you are prone to breakout avoid IPL and VBeam. Unfortunately cause you to break out.

It might not happen to you but it sure did to me.

And its a really nasty procedure, you bruise, its MEGA painful and you will look like a burn victim.

So be careful

Edited by aussieface

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×